# SDR ASAA2015011410689

- Difficulty date: January 14, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FORE FLAP INBD L/E CHAFED.  ACFT GROUNDED.  REPAIRED LT OTBD FOREFLAP INBD L/E IAW SRM 57-53-01-2R-1.  REPAIR 1, IAW SRM.
